Translator Disclaimer
September, 2000 Lp Affine Isoperimetric Inequalities
Erwin Lutwak, Deane Yang, Gaoyong Zhang
J. Differential Geom. 56(1): 111-132 (September, 2000). DOI: 10.4310/jdg/1090347527

Abstract

The Lp analogues of the Petty projection inequality and the Busemann-Petty centroid inequality are established.

Citation

Download Citation

Erwin Lutwak. Deane Yang. Gaoyong Zhang. "Lp Affine Isoperimetric Inequalities." J. Differential Geom. 56 (1) 111 - 132, September, 2000. https://doi.org/10.4310/jdg/1090347527

Information

Published: September, 2000
First available in Project Euclid: 20 July 2004

zbMATH: 1034.52009
MathSciNet: MR1863023
Digital Object Identifier: 10.4310/jdg/1090347527

Rights: Copyright © 2000 Lehigh University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.56 • No. 1 • September, 2000
Back to Top